Acute myocardial infarction following paclitaxel administration for ovarian carcinoma.

@article{Laher1997AcuteMI,
  title={Acute myocardial infarction following paclitaxel administration for ovarian carcinoma.},
  author={S Laher and Seong Karp},
  journal={Clinical oncology (Royal College of Radiologists (Great Britain))},
  year={1997},
  volume={9 2},
  pages={124-6}
}
  • S Laher, Seong Karp
  • Published 1997 in
    Clinical oncology (Royal College of Radiologists…
Evidence linking paclitaxel to cardiotoxicity arose from early Phase I trials in which continuous cardiac monitoring was performed because of the high incidence of major hypersensitivity reactions. A variety of cardiac manifestations have been reported, ranging from asymptomatic sinus bradycardia to fatal myocardial infarction. The following case report describes an acute myocardial infarction occurring shortly after paclitaxel therapy.